On the distribution of √p modulo one. / Harman, Glyn.

In: Mathematika, Vol. 30, 1983, p. 104-116.

Research output: Contribution to journalArticlepeer-review

Published

Standard

On the distribution of √p modulo one. / Harman, Glyn.

In: Mathematika, Vol. 30, 1983, p. 104-116.

Research output: Contribution to journalArticlepeer-review

Harvard

Harman, G 1983, 'On the distribution of √p modulo one', Mathematika, vol. 30, pp. 104-116.

APA

Harman, G. (1983). On the distribution of √p modulo one. Mathematika, 30, 104-116.

Vancouver

Harman G. On the distribution of √p modulo one. Mathematika. 1983;30:104-116.

Author

Harman, Glyn. / On the distribution of √p modulo one. In: Mathematika. 1983 ; Vol. 30. pp. 104-116.

BibTeX

@article{3ea7dd3c99f04563a0ae9d3d5429b4a9,
title = "On the distribution of √p modulo one",
author = "Glyn Harman",
year = "1983",
language = "English",
volume = "30",
pages = "104--116",
journal = "Mathematika",
issn = "0025-5793",
publisher = "University College London",

}

RIS

TY - JOUR

T1 - On the distribution of √p modulo one

AU - Harman, Glyn

PY - 1983

Y1 - 1983

M3 - Article

VL - 30

SP - 104

EP - 116

JO - Mathematika

JF - Mathematika

SN - 0025-5793

ER -